# SDR FDEA201102280794

- Difficulty date: February 28, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,294 hours, 10,120 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 652052304
- Part serial: 703
- Condition: Failed
- Location: Altimeter
- Part time: 27,689 hours, 7,391 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

GOT ALT 1 FAIL ON ECAM ABOUT 20 TIMES ON THIS  FLIGHT.  SWITCHED TO A/P NR 2 AND ADC NR 2.  ALTIMETER  NR 1 WAS INTERMITTENT ON THIS FLIGHT.  REMOVED AND REPLACED CAPTAINS MAIN ALTIMETER INDICATOR PER MM 34-12-21-04.  PERFORMED BITE TEST OF ADS NR 1 PER MM 34-10-00-5 AND BAROMETRIC CORRECTION TEST OF ADS NR 1 PER 34-10-00-5.  ALL SYSTEMS PASSED.
